| Model Number |
305C225 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Aortic Regurgitation (1716); Aortic Valve Stenosis (1717)
| Date of Event |
01/29/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that eight years and three months post implant of this aortic bioprosthetic valve, a transcatheter valve was implanted valve-in-valve due to stenosis and mild regurgitation.No additional adverse patient effects were reported. .